I asked my dr to try propranolol to help with physical symptoms of anxiety, I've been taking 3 x 40mg for 4-5 days now but it doesn't seem to be effective and I'm noticing unpleasant side effects such as dizziness, fatigue, numb hands and problems waking up multiple times during sleep. How long does a physical dependence take to form on this medication? Can I discontinue use without tapering at this stage?
Based on your post I would say no to just stopping it. Possibly it can need more time to fully work for you as 4-5 days is a drop i the bucket to the 2-3 week minimum many meds need.
So, tall that said, if these side-effects do not improve after 7-10 days best to contact the Dr, because that is who is aware of your unique history and the reason he/she prescribed it in the first place.
I will follow this with a link to the most common side effects.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jun 2018 • 9 answers
Updated 10 Aug 2013 • 3 answers
Updated 19 Aug 2015 • 3 answers
Updated 3 Apr 2016 • 2 answers
Updated 21 Jul 2018 • 2 answers